Jan 26, 2010 - 2:41 pm
My husband was diagnosed with adenocarcinoma of the pancreas with mets to the livers in April of 2008. He has since been on chemotherapy once a week for two weeks on and one week off. He is receiving GTX as his form of chemo. He did have a break from chemo in March 2009 when he was able to have 5 weeks of radiation. He then went back on the chem, which he is still continuing to receive. He has done quite well in all of these months. His appetite has been good and his spirits have also. However, since he is no longer able to work with his company (their policy is that after one year sick leave you must be terminated) his spirits have dropped. This combined with the winter months and short days are brining him down. He is also starting to have stomach discomfort on a daily basis. He is due for another scan on Feb. 3rd, so we will know if it's time to change the chemo regimen. He has done a great job of fighting this horrid disease and I hope he can continue to do so for a long time. He is 56 years old.
Anyone else out there with similar stories? I would love to hear from you.